# SDR UALA2012122707422

- Difficulty date: December 26, 2012
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 76,086 hours, 23,229 cycles
- Engine: Pwa PW2037
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800911
- Part serial: 178
- Condition: Faulty
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRSPEED INDICATOR DISAGREE, FLIGHT DIVERTED.  TRIPPED ON LEFT STAB TRIM & ELEV LIMIT MODULE.  REPLACED LEFT ADC AND RESET LEFT SAM.
